Alert archive / Georgia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 51, NWS Tallahassee, FL

March 2, 2012Baker County, Calhoun County, Early County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 2, 2012, 9:03 PM EST for Baker County, Calhoun County, Early County, Georgia. It was in force for 27 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 2, 2012, 9:03 PM EST (02:03 UTC)
Expired
Mar 2, 2012, 9:30 PM EST
In force
27 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Baker County, GA, Calhoun County, GA, Early County, GA

What was reported inside it

TimeReportWhereRemark
Mar 2, 9:06 PM ESTTSTM WND DMG2 Wnw Nicholasville, GAMOBILE HOME DESTROYED
Mar 2, 9:06 PM ESTTSTM WND DMG2 Wnw Nicholasville, GAMOBILE HOME DESTROYED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 2.1 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2012-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 585 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2012-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
585 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
549 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

955 
WUUS52 KTAE 030203
SVRTAE
GAC007-037-099-030230-
/O.NEW.KTAE.SV.W.0051.120303T0203Z-120303T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
903 PM EST FRI MAR 2 2012

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BAKER COUNTY IN SOUTHWEST GEORGIA...
  SOUTHEASTERN CALHOUN COUNTY IN SOUTHWEST GEORGIA...
  EAST CENTRAL EARLY COUNTY IN SOUTHWEST GEORGIA...

* UNTIL 930 PM EST

* AT 859 PM EST...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH.  THIS STORM WAS LOCATED NEAR ARLINGTON...OR NEAR ROWENA...AND
  MOVING EAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LEARY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM
WINDOWS.

&&

LAT...LON 3155 8449 3139 8441 3134 8474 3142 8479
TIME...MOT...LOC 0203Z 250DEG 26KT 3140 8470

$$

18-WOOL
1 follow-up statement
819 
WWUS52 KTAE 030226
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
926 PM EST FRI MAR 2 2012

GAC007-037-099-030237-
/O.EXP.KTAE.SV.W.0051.000000T0000Z-120303T0230Z/
BAKER GA-CALHOUN GA-EARLY GA-
926 PM EST FRI MAR 2 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL EARLY...
SOUTHEASTERN CALHOUN AND NORTHWESTERN BAKER COUNTIES IN SOUTHWEST
GEORGIA WILL EXPIRE AT 930 PM EST...

LAT...LON 3155 8449 3139 8441 3134 8474 3142 8479
TIME...MOT...LOC 0227Z 250DEG 26KT 3146 8451

$$

18-WOOL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 3:19 PM EST, 5 hours 44 minutes earlier.

Area forecast discussion, Mar 2, 3:19 PM EST, 5 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
319 PM EST Fri Mar 2 2012

...Strong to severe thunderstorms possible Saturday...

.SHORT TERM (Tonight through Sunday night)...A deep upper trough
over the central states is forecast to slide east over the next
two days. Several impulses of energy will move through the trough
and energize showers and thunderstorms along a cold front. This
setup is generating widespread severe weather over portions of the
mid-south today.

This far south, there is enough upper ridging in place to prevent
any deep convection through much of tonight. Low clouds and fog
will continue to be an issue along the coast through the night
with the continuing warm and moist onshore flow.

Storms will begin to approach southeast Alabama late tonight.
Isolated severe storms will be possible during this time. However,
diminishing forcing and instability will likely limit the threat
for SE Alabama.

An active day is on tap for Saturday as the cold front moves
across the forecast area. After some initial weakening in the
morning across southeast Alabama, showers and thunderstorms are
forecast to intensify right along the frontal boundary by late
morning as it moves into the eastern Panhandle and southwest
Georgia. This reintensification appears to be the result of a
subtle impluse rounding the base of the upper trough combined with
destabilization due to daytime heating. Deep layer shear aoa 50
knots and sfc-based CAPE approaching 1000j/kg will support severe
thunderstorms as this line moves across the eastern two-thirds of
the forecast area. The best chance for severe weather appears to
be east of a line from Panama City to Albany, primarily from the
late morning into the early afternoon. The primary mode will
support damaging straight-line winds. However, an isolated tornado
cannot be ruled out.

The severe threat will end with the frontal passage. However,
locally heavy rainfall may continue for several hours behind the
front. Expect to see a swath of 2 to 3 inches from Panama City to
Valdosta with locally higher amounts possible.

Dryer and cooler conditions will spread over the area for Sunday.

.LONG TERM (Monday through Friday)...The large scale pattern
commences rather amplified with troughing over Ern Pac, ridging
over wrn half and troughing over ern half on CONUS with low over
Que and trough axis SSW to Cntrl Gulf region. Locally, this yields
dry and cool NW steering flow. At surface, in the wake of the
passing cold front Sunday morning, high pressure over Cntrl Plains
beginning to build SEWD towards se region with cooler temps
overspreading local area but this cooling will be short lived.

By Mon eve, Pac trough over West Coast pushing downstream ridging
EWD and shunting ern trough into extreme Wrn Atlc. Models have come
in better agreement bringing full latitude trough to the Rockies on
Wed and to Plains on Thurs. This will result in an amplified ridge
and rising heights over Ern CONUS thru at least early Wed. Then,
models diverge with ECMWF much more bullish with upper and lower
features. In this scenario trough deepens over Wrn half of CONUS
with SWLY steering flow approaching SE region as Ern ridge shunted
offshore. By Fri aftn, deep low over MS Valley with trough axis down
to Wrn Gulf with deep layer moisture advecting NWD over local
region. At surface, large high moves ewd across Gulf reaching Cntrl
FL Mon night and another moves ewd from mid-continent across Ern
states reaching TN Valley Mon night and to Carolina coast Tues aftn
and off coast Tues night allowing both highs to merge providing  a
long fetch of breezy ELY flow, suppressing fog and moderating temps
and continuing into Fri. Influenced by above upper trough, elongated
surface low develops and moves NEWD dragging cold front and possible
squall line ahead of it across local area very late Thurs into Fri
late aftn or eve. Conversely, much weaker and slower GFS doesnt
bring any precip to area until after end of extended forecast and in
a much weaker form. so model confidence for latter half of extended
remains low and forecast will go slightly above drier and warmer MEX
until i see better agreement.

Will go with nil pops thru Thurs night then wdly sct-lo sct on Fri.
In wake of recent front, min temps Sun night will commence around 5
degrees below climo then moderate each night rising to climo Mon and
Tues nights and around 5 degrees above climo Wed and Thurs nights.
Max temps will be around climo Mon thru Wed then rise to around 5
degrees above climo Thurs and Fri as local area placed increasingly
in warm sector ahead of next weather system. (avg inland climo is
45/71 degrees).

&&

.AVIATION (through 18z Saturday)...Ceilings have lifted above VFR
levels this afternoon to the north of I-10...with generally MVFR
conditions further south for KTLH and KECP. Restrictions will once
again increase within a few hours of sunset this evening and
anticipate a widespread MVFR/IFR event after midnight, with the
potential for periods of LIFR. Shower/storm chances will also
begin to increase before sunrise...especially up toward KDHN. All
terminals will experience considerable shower and thunderstorm
activity during the daylight hours of Saturday with conditions
likely not improving above MVFR.

&&

.MARINE...Expect to see increasing winds tonight over the coastal
waters ahead of an approaching cold front. Exercise Caution
conditions are expected. Small Craft advisory conditions are
likely by early afternoon on Saturday with strong southerly flow
ahead of the front and strong northerly flow in its wake. A few
gusts to gale force will be possible over the offshore waters
early Sunday morning behind the front. Conditions will slowly
improve beginning Sunday afternoon with light northerly winds
expected by Monday.

&&

.FIRE WEATHER...Abundant low level moisture will continue to
stream into the region ahead of a cold front which will then cross
the area during Saturday. Areas of rain with embedded thunder are
expected throughout much of Saturday along and behind this front.
The eastern Big Bend will be the last to see the rain arrive
during mainly the afternoon/evening hours. Much drier air will
spill into the region in the wake of the front for Sunday. A
combination of low relative humidity and high dispersion indices
will likely result in critical fire weather conditions over much
of northern Florida. North of the Florida border, relative
humidity is forecast to briefly drop below critical levels,
however at this time, winds are not expected to be strong enough
to result in red flag conditions.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   64  74  47  65  38 /  20  90  80  10  10
Panama City   65  70  46  64  48 /  30  90  70  10  10
Dothan        65  68  40  64  39 /  50  80  70  10  10
Albany        66  70  42  63  39 /  30  80  80  10  10
Valdosta      64  78  48  65  39 /  20  90  80  10  10
Cross City    61  78  53  64  38 /  10  60  80  20  10
Apalachicola  66  73  50  63  47 /  20  90  80  10  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...None.
GA...None.
FL...None.
GM...None.
&&

Camp/Mroczka/Godsey
Hazardous weather outlook, Mar 2, 5:28 AM EST, 15 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
528 AM EST FRI MAR 2 2012

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-031000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
528 AM EST FRI MAR 2 2012 /428 AM CST FRI MAR 2 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

WIDESPREAD FOG NEAR THE COAST THIS MORNING WILL OCCASIONALLY
REDUCE VISIBILITIES TO NEAR ONE-QUARTER MILE AT TIMES.
VISIBILITIES WILL ALSO BE RESTRICTED ACROSS THE NEAR SHORE COASTAL
WATERS UNTIL LATE MORNING.

STRONGER ONSHORE WINDS TODAY WILL LEAD TO A MODERATE RISK OF RIP
CURRENTS ALONG THE FLORIDA BIG BEND AND PANHANDLE BEACHES.

A COLD FRONT WILL APPROACH THE REGION FROM THE WEST LATE TONIGHT
WITH SHOWERS AND THUNDERSTORMS POSSIBLE AHEAD OF THE COLD FRONT.
THE THREAT FOR SEVERE WEATHER IS EXPECTED TO HOLD OFF UNTIL
SATURDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

A COLD FRONT WILL MOVE THROUGH THE REGION ON SATURDAY BRINGING THE
POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS...ESPECIALLY SATURDAY
AFTERNOON AND EARLY EVENING. THE PRIMARY THREAT WITH THESE STORMS
WILL BE DAMAGING WINDS AND ISOLATED TORNADOES. LOCALLY HEAVY
RAINFALL IS ALSO POSSIBLE WITH STORM TOTALS NEARING 2 TO 4 INCHES.

DRIER WEATHER WILL MOVE IN BEHIND THE COLD FRONT ON SUNDAY WITH
TRANQUIL CONDITIONS EXPECTED FOR MUCH OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY BUT IS POSSIBLE ON
SATURDAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

38-GODSEY

In the hours before

Local storm report, Mar 2, 6:11 PM EST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
611 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     TORNADO          1 W BROOKLYN            31.31N 86.19W
03/02/2012                   COFFEE             AL   EMERGENCY MNGR

            SEVERAL REPORTS OF A TORNDAO RECIEVED WEST OF BROOKLYN.

&&

BOLDEN
Local storm report, Mar 2, 6:50 PM EST, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
650 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     TSTM WND DMG     3 E NEW BROCKTON        31.38N 85.87W
03/02/2012                   COFFEE             AL   EMERGENCY MNGR

            ROOF OFF BUILDING ON HIGHWAY 266.

&&

WOOL
Special weather statement, Mar 2, 7:53 PM EST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
753 PM EST FRI MAR 2 2012

ALZ067-069-GAZ142-030130-
HOUSTON AL-EARLY GA-HENRY AL-
653 PM CST FRI MAR 2 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EARLY...HENRY AND
HOUSTON COUNTIES...

* UNTIL 730 PM CST/830 PM EST/

AT 650 PM CST...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM NEAR COWARTS...OR NEAR SMYRNA...MOVING EAST AT 30 MPH.

PEOPLE IN NORTHERN HOUSTON...SOUTHEASTERN HENRY AND WESTERN EARLY
COUNTIES...INCLUDING THE CITIES OF COWARTS...WEBB AND COLUMBIA...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

A FEW WIND GUSTS UP TO 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM.
SOME WEAK MID LEVEL ROTATION WAS ALSO DETECTED.

LAT...LON 3141 8502 3122 8499 3119 8535 3129 8539
TIME...MOT...LOC 0052Z 251DEG 28KT 3123 8531

08-LAMERS
Local storm report, Mar 2, 8:03 PM EST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
803 PM EST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     TORNADO          2 SSE BALD HILL         31.14N 85.62W
03/02/2012                   GENEVA             AL   AIRPLANE PILOT

            REPORTED BY INSTRUCTOR PILOT OUT OF FORT RUCKER.

&&

WOOL
Special weather statement, Mar 2, 8:27 PM EST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
827 PM EST FRI MAR 2 2012

GAZ123-142-144-030215-
BAKER GA-CALHOUN GA-EARLY GA-
827 PM EST FRI MAR 2 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR BAKER...CALHOUN
AND EARLY COUNTIES...

* UNTIL 915 PM EST

AT 824 PM EST...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 6 MILES EAST OF COLUMBIA...OR NEAR ROCK HILL...MOVING
EAST AT 35 MPH.

PEOPLE IN NORTHERN EARLY...NORTHWESTERN BAKER AND SOUTHWESTERN
CALHOUN COUNTIES...INCLUDING THE CITIES OF BLAKELY AND ARLINGTON...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. SOME WEAK ROTATION
WAS ALSO DETECTED IN THIS STORM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU CONTACT LAW ENFORCEMENT.

LAT...LON 3157 8463 3132 8454 3127 8503 3140 8508
TIME...MOT...LOC 0127Z 252DEG 30KT 3133 8499

08-LAMERS
Special weather statement, Mar 2, 8:30 PM EST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
830 PM EST FRI MAR 2 2012

ALZ069-FLZ011-030200-
HOUSTON AL-JACKSON FL-
730 PM CST FRI MAR 2 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR HOUSTON AND
JACKSON COUNTIES...

* UNTIL 800 PM CST

AT 728 PM CST...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 8 MILES SOUTHWEST OF COTTONWOOD...OR NEAR ELLAVILLE...
MOVING NORTHEAST AT 30 MPH.

PEOPLE IN NORTHERN JACKSON AND SOUTHEASTERN HOUSTON COUNTIES...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. SOME WEAK ROTATION
HAS ALSO BEEN DETECTED WITH THIS STORM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
AT (8 5 0) 9 4 2 8 8 3 3. OR...CONTACT LAW ENFORCEMENT.

LAT...LON 3115 8517 3096 8502 3089 8536 3098 8543
TIME...MOT...LOC 0130Z 240DEG 26KT 3095 8534

08-LAMERS

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 8:27 PM ESTSpecial Weather StatementTAECalhoun, Early48 min
Mar 2, 9:02 PM ESTTornado WarningTAEEarly28 min
Mar 2, 9:15 PM ESTTornado WarningTAEBaker, Calhoun, Dougherty10 min
Mar 2, 10:52 PM ESTSpecial Weather StatementTAEDougherty38 min
Mar 2, 11:26 PM ESTSpecial Weather StatementTAELee49 min
Mar 3, 12:24 AM ESTSevere Thunderstorm WarningTAEBaker, Miller36 min
Mar 3, 12:43 AM ESTSpecial Weather StatementTAEBaker, Dougherty47 min
Mar 3, 3:40 AM ESTFlood WatchTAEBaker, Ben Hill, Berrien, Brooks, Colquitt, Cook and 13 more14 hr
Mar 3, 3:51 AM ESTFire Weather WatchTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more18 hr
Mar 3, 7:18 AM ESTTornado WarningTAEBaker, Miller, Mitchell42 min
Mar 3, 7:42 AM ESTTornado WarningTAEDougherty, Mitchell, Worth33 min
Mar 3, 8:20 AM ESTSevere Thunderstorm WarningTAEBaker, Early, Miller, Mitchell40 min
Mar 3, 8:29 AM ESTTornado WarningTAEDecatur, Grady, Mitchell31 min
Mar 3, 9:13 AM ESTTornado WarningTAEBen Hill, Irwin, Tift32 min
Mar 3, 9:54 AM ESTSevere Thunderstorm WarningTAEGrady, Thomas36 min
Mar 3, 9:57 AM ESTTornado WarningTAEDecatur48 min
Mar 3, 10:36 AM ESTTornado WarningTAEBrooks, Thomas24 min
Mar 3, 10:43 AM ESTTornado WarningTAEDecatur, Grady, Thomas32 min
Mar 3, 10:59 AM ESTTornado WarningTAEBrooks, Lowndes31 min
Mar 3, 11:13 AM ESTSevere Thunderstorm WarningTAEDecatur, Grady, Thomas32 min
Mar 3, 11:28 AM ESTSevere Thunderstorm WarningTAEGrady, Thomas32 min
Mar 3, 11:31 AM ESTTornado WarningTAEBerrien, Brooks, Cook, Lanier, Lowndes29 min
Mar 3, 11:48 AM ESTSevere Thunderstorm WarningTAEGrady, Thomas27 min
Mar 3, 12:04 PM ESTAreal Flood AdvisoryTAEBrooks, Colquitt, Decatur, Grady, Seminole, Thomas3 hr
Mar 3, 12:16 PM ESTSpecial Weather StatementTAEBrooks29 min
Mar 3, 12:23 PM ESTTornado WarningTAEBrooks, Lowndes37 min
Mar 3, 12:34 PM ESTFlash Flood WarningTAEBaker, Decatur, Early, Miller, Seminole3 hr
Mar 3, 12:45 PM ESTSevere Thunderstorm WarningTAEBerrien, Cook, Lanier, Lowndes30 min
Mar 3, 12:53 PM ESTTornado WarningTAEBerrien, Cook, Lanier, Lowndes37 min
Mar 3, 1:28 PM ESTSevere Thunderstorm WarningTAEBerrien, Brooks, Lanier, Lowndes, Thomas62 min
Mar 3, 1:29 PM ESTFlash Flood WarningTAEDecatur, Seminole3 hr
Mar 3, 1:34 PM ESTFlash Flood WarningTAEBerrien, Brooks, Cook, Decatur, Grady, Lanier and 2 more3 hr
Mar 3, 2:28 PM ESTSevere Thunderstorm WarningTAEBrooks, Lanier, Lowndes, Thomas47 min
Mar 3, 3:13 PM ESTSevere Thunderstorm WarningTAEBrooks, Lanier, Lowndes62 min
Mar 3, 4:11 PM ESTAreal Flood AdvisoryTAELowndes3 hr
Mar 3, 4:29 PM ESTFlash Flood WarningTAEBerrien, Brooks, Cook, Lanier, Lowndes83 min
Mar 3, 5:38 PM ESTAreal Flood WarningTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Colquitt and 16 more10 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.